Calculus of Variations and Geometric Measure Theory

D. Castorina - C. Mantegazza - B. Sciunzi

A Liouville Theorem for Superlinear Heat Equations on Riemannian Manifolds

created by castorina on 14 Nov 2018
modified by root on 27 Jan 2020


Published Paper

Inserted: 14 nov 2018
Last Updated: 27 jan 2020

Journal: Milan J. Math.
Volume: 87
Number: 2
Pages: 303-313
Year: 2019

ArXiv: 1811.05146 PDF


We study the triviality of the solutions of weighted superlinear heat equations on Riemannian manifolds with nonnegative Ricci tensor. We prove a Liouville-type theorem for solutions bounded from below with nonnegative initial data, under an integral growth condition on the weight.